# SDR AALA201509159004

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,629 hours, 23,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: 416N25009
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L1 DOOR EVACUATION SLIDE HARNESS INOPERATIVE, WILL NOT HOLD SLIDE.  REPLACED SLIDE HARNESS IAW AMM 25-66-01-401.
